# SDR SWAA2024070106139

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 41,683 hours, 24,426 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB UPPER SLIDER CRACKED<[01] R&RL/H UPPER SLIDER PER AMM 53-31-31
